Forum

Rebif

Hi I’ve been on Rebif since February, I seem to have nothing but problems with it, terrible headaches, then last month, really bad anxiety, sickness, I can hardly eat, has anyone else had any problems like this, I fully understand the benefits of Rebif, but I’m finding life very difficult since I started the treatment, I’ve had MS for eight years and have an relapse about every 12 months and actually find these easier than the problems I seem to be having on the drugs, any advice would be great

Hi Jane

I started on Betaferon, which I hated and did nothing to stop relapses. So I spoke to my neuro about it and we agreed to stop taking it & swapped me to rebif instead, which I got on much better with. So my advice would simply be to speak to your neurologist and ask to try one of the other ones - there shouldn’t be any problems with you doing that.

Hope you find the right one for you.

Dan

Jane - I totally agree with Dan. I was on REBIF for 2.5 years and had all the problems you are talking about, it was awful. I am just sorry I didnt speak to my MS nurse earlier as it turns out I continued to relapse and am now on Tysabri. But if I hadnt of gone onto that I would of been able to swap to something else.

Dont suffer speak to your nurse and get a swap!

Good Luck

Hx

Jane - I totally agree with Dan. I was on REBIF for 2.5 years and had all the problems you are talking about, it was awful. I am just sorry I didnt speak to my MS nurse earlier as it turns out I continued to relapse and am now on Tysabri. But if I hadnt of gone onto that I would of been able to swap to something else.

Dont suffer speak to your nurse and get a swap!

Good Luck

Hx

Thank you for your replies, I keep speaking to my drugs nurse and MS nurse, I have found that although everyone is being helpful, I’m taking more drugs to stop side effects and I’m now on beta blockers and blood tests show my platelets are low, I have also had a small relapse recently, and with the anxiety I’m terrified to go out my front door or see people, I have explained all this to the nurses and its my GP that suggested its the Rebif, I’m seeing her next week plus both my nurses. Thank you again for your advice, its nice to speak to other people with similar problems, I always thought I could cope until now x

I have been on Rebif for 10 months and have just stopped. My MS nurse advised me to have a 2 month break as I was getting horrible headaches and my legs seemed stiffer. I felt worse than before I started. Two weeks into my break I feel much better. After 2 months I can decide if I want to go back on it or choose a different DMD prob copaxone.

Cathy

That’s really interesting Cathy, my legs particularly my left leg has been very stiff and painful to the point I ended up back in the wheelchair, I thought it was a relapse

Hi Jane,

yeh my MS Nurse did tell me that stiffness can be a side effect of Rebif but it is not well documented. The headaches I had were really bad,would last all day and painkillers wouldn’t touch it. If you are feeling really lousy on it try a break like I am having I seem to have alot more energy. The first few days after stopping I got lots of tingling in legs and feet and thought uh oh relapse but thankfully that has gone away.

Hope you feel better soon

Cathy